The Jacobson radical of a pseudo-ring.

Edward M. Patterson

Mathematische Zeitschrift (1965)

  • Volume: 89, page 348-364
  • ISSN: 0025-5874; 1432-1823

How to cite


Patterson, Edward M.. "The Jacobson radical of a pseudo-ring.." Mathematische Zeitschrift 89 (1965): 348-364. <>.

author = {Patterson, Edward M.},
journal = {Mathematische Zeitschrift},
keywords = {general algebraic structures},
pages = {348-364},
title = {The Jacobson radical of a pseudo-ring.},
url = {},
volume = {89},
year = {1965},

AU - Patterson, Edward M.
TI - The Jacobson radical of a pseudo-ring.
JO - Mathematische Zeitschrift
PY - 1965
VL - 89
SP - 348
EP - 364
KW - general algebraic structures
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.